Volume 59 (2016)


1 (April), 2 (August), 3 (December)

Suzuki, T.;
Solvability of Nonlinear Schrodinger Equations with Some Critical Singular Potential via Generalized Hardy-Rellich Inequalities
pp. 1--34.
Hai, D. D. and Smith, R. C.;
Uniqueness for a Class of Singular Semilinear Elliptic Systems
pp. 35--49.
Nakaguchi, E. and Osaki, K.;
$L_p$-Estimates of Solutions to $n$-Dimensional Parabolic-Parabolic System for Chemotaxis with Subquadratic Degradation
pp. 51--66.
Nagai, T. and Ogawa, T.;
Global Existence of Solutions to a Parabolic-Elliptic System of Drift-Diffusion Type in $\mathbf{R}^2$
pp. 67--112.
Anello, G.;
A Characterization Related to the Dirichlet Problem for an Elliptic Equation
pp. 113--122.
Metafune, G. and Sobajima, M.;
Spectral Properties of Non-Selfadjoint Extensions of the Calogero Hamiltonian
pp. 123--140.
Lope, J. E. C. and Ona, M. P. F.;
Local Solvability of a System of Equations Related to Ricci-Flat Kahler Metrics
pp. 141--155.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles